# SDR DL72S953552

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LETTER CHECK IN TPA, THE UPPER CHORD AT RBL 20 RUNNING FORE/AFT IN THE AFT VENTRAL STAIRWAY TORQUE BOX WAS FOUND CRACKED AT STA 1273.  THE INBOARD END OF THE FLOOR SUPPORT ANGLE AT STA 1273 HAD AN APPROX. 3 INCH CRACK AND THE FRAME BEAM HAD A 4 INCH LONG CRACK IN THE INBOARD END.  THE AFT SUPPORT ANGLE WILL BE REPLACED TO FACILITATE INSTALLATION.  THIS REPAIR WILL BE ACCOMPLISHED IN ACCORDANCE WITH S/B 727-53-0129, REV. 4.
